# SDR IPXA2674637

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Engine: Ge CF680C2B6F
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129109
- Part serial: 3557
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL TRWS FORECAST ENROUTE.  WEATHER RADAR FAILED ON HSI OK IN TEST.  R & R WEATHER RADAR CONTROL PANEL IAW AMM 34-43-00-501.
